Bulletin of the American Mathematical Society

On eigenvalue distributions for elliptic operators without smooth coefficients. II

Richard Beals

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1022-1024.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529957

Mathematical Reviews number (MathSciNet)
MR0233091

Zentralblatt MATH identifier
0165.16303

Citation

Beals, Richard. On eigenvalue distributions for elliptic operators without smooth coefficients. II. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1022--1024. https://projecteuclid.org/euclid.bams/1183529957


Export citation

References

  • 1. R. Beals, On eigenvalue distributions for elliptic operators without smooth coefficients, Bull. Amer. Math. Soc. 72 (1966), 701-705.
  • 2. R. Beals, Classes of compact operators and eigenvalue distributions for elliptic operators, Amer. J. Math. 89 (1967), 1056-1072.
  • 3. R. Beals, Global asymptotic estimates for elliptic spectral functions and eigenvalues, Bull. Amer. Math. Soc. 74 (1968), 358-360.
  • 4. A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. in Pure Math., vol. 4, Amer. Math. Soc. Providence, R. I., 1961.

See also

  • Part I: Richard Beals. On eigenvalue distributions for elliptic operators without smooth coefficients. Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 701--705.